# SDR SA07080

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE LEFT HAND, FORWARD POWER SUPPLY UNIT FAILED OPS TEST.  MAINTENANCE REPLACED THE LEFT HAND, FORWARD EMERGENCY POWER SUPPLY UNIT.  OPS TEST OK.
